Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Knee pain when climbing stairs, painful to bend knee, swelling. Prescribe Bio. Is this a sign of arthritis?

Hello Doctor, I am 27 years old female, married for last 3 years & no kid. Recently I have developed knee problem in my right leg. My knee aches while walking thru stairs and whenever I bend knee it makes painful noise and now developed little swelling also. I am very worried is this a symptom of arthritis ....I have consulted a doc. physician and he prescribed medicine 1. Bio D3 (once in a day ), 2. Lubricart (twice in a day) & Gols Cal D3 (once in a week). Just to inform you that I have Isoace 20 for last almost nine months for Acne problem and ended its dose in May 12. treatment is over and got relieved from the problem of acne. Does this knee problem is ocurred as a longterm side effect of isoace...I don;t know and very worried about this new bone problem...little pain has also started in left knee also. Please advise..what kind of treatment will work for me.. Regards Meenakshi Sharma, Delhi (India)
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Did your Dr obtain an X-ray of your knee? Your pain seems to be consistent with symptoms coming from the joint between your knee cap and thigh bone. A plain XR should be able to show if you have arthritis of this joint however there are other possibilities such as an osteochondral defect or a plica. An MRI or diagnostic arthroscopy may be required to may these diagnoses.
Answered: Fri, 11 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor